# SDR SWIA202053626

- Difficulty date: September 5, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 25 BETWEEN FS 319.00-FS 333.00, MARKED.  C-CHECK RO 10/22/2020.  REMOVED CORRODED STR 25R BETWEEN FS 280 AND FS 333 AND REPLACED WITH NEW REFERENCING DWG CRJ 700 SRM.  LEAK TEST GOOD.  COMPLIED WITH  TASK CARD.
